See where you will proceed

Below is the list of who is speaking where, and what to do after it is all over.

 

Pre-Conference Party

May 18, 2017

Substantial*
6-9 pm
900 E Pine Street
Seattle, WA 98122

Day 1

May 19, 2017

8:30 AM  -  Doors are open & breakfast is served
9:00 AM  -  Opening Remarks
9:15 AM  -  Opening Keynote / J. Dontrese Brown
10:15 AM  -  Keith Kendrick
10:45 AM  -  Tim Bardlavens
11:15 AM  -  30 minute break
11:45 AM  -  Amy Redmond & Jenny Wilkson
12:15 PM  -  Umit Goke
12:45 PM  -  Lunch or round table with Umit Goke. Email Krista Serianni to register.
2:15 PM  -  Greeting
2:30 PM  -  Andrea Heuston
3:00 PM  -  Sadie Red Wing
3:30 PM  -  15 minute break
3:45 PM  -  Liz Heidner & Mark Kornblum
4:15 PM  -  Closing Keynote / Martin Heskier
5:15 PM  -  End of Day
5:30 PM - After Party at Soi*

Day 2

May 20, 2017

8:30 AM  -  Doors are open & breakfast is served
9:00 AM  -  Opening Remarks
9:30 AM - IBM Design Thinking Workshop Part 1
10:45 AM  -  30 minute break
11:15 AM - IBM Design Thinking Workshop Part 2
12:45 PM  -  Lunch or Studio Tour of SVC
2:15 PM  -  Greeting
2:30 PM  -  Tim Hykes
3:00 PM  -  Donte Parks & Eleni Adams
3:30 PM  -  15 minute break
3:45 PM  -  Andrew Maner
4:15 PM  - Closing Keynote / Antionette Carroll
5:15 PM  -  End of Day
5:30 PM - After Party at The Unicorn*

Post-Conference Parties*

May 19 +20, 2017

There will be an after party at 5:30pm at the end of each conference day. 

* Admission, drinks, and appetizers included in conference ticket purchase